| Catalog Number |
17-2334 |
| Medical Device Problem Codes |
Fracture (1260); Separation Failure (2547)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental abutment fracture that resulted in loss of the dental implant as well.This report is for the dental abutment fracture.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.The associated report for the dental implant loss was submitted under mfr report # 3013111692-2025-33381.
Additional Manufacturer Narrative
Additional information received that the abutment is not fractured.This is a follow up report for this additional information.Additional fda coding being added after investigation of device.Adding additional type of investigation code 10.This is a follow up report to add this additional code.This is to correct and remove the codes that were initially reported - removing codes for: medical device problem code - 1260, investigation findings code - 3252.The physical investigation of the returned items revealed that no fracture had occurred.The correct codes for this complaint are: medical device problem code - 2547, investigation findings code - 3253, this is a follow up report to correct these/this code(s).